# SDR USAA20110329BB024

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141N485065
- Condition: Overheated
- Location: Cockpit
- Part time: 49,744 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

PHL - THE LEFT SLIDING WINDOW HAD BUBBLES FORMING IN THE LOWER CENTER SECTION.  IT WAS ALSO NOTED THAT THE LOWER LEFT CORNER OF THE SLIDING WINDOW WAS EXTREMELY HOT.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND, NUMBER TWO SLIDING WINDOW.
